# SDR NWAA082989989

- Difficulty date: July 5, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- Aircraft time: 86,212 hours, 80,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE LINE CHECK, THE RT OVERWING EMERGENCY EXIT SIGN AND THE EMERGENCY PATHWAY LIGHTING FOR SEVERAL SEAT ROWS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE ASSOCIATED FUSE BLOWN AND REPLACED IT.  OPERATIONAL CHECK WAS GOOD.  (A)
